# SDR SWAA2024100928919

- Difficulty date: August 22, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS 663.75 LBL 32 AT MAIN WHEEL WELL COMPARTMENT 2024-528256<[01] TOOL USED CALIPER P/N: 500-197-30 S/N: B20189521 DUE DATE: 26 JAN 25.;[02] TOOL USED HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25;[03] TOOL USED SCALE P/N CR5200 S/N 8343110774 DUE DATE 28 FEB 25;[04] TOOL USED HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25-JAN-25;[05] TOOL USED ON STEP 12 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[06] REPAIRED VAPOR BARRIER LOCATED BS 663.75 LBL 32 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR #10 SEE INDIVIDUAL SIGN OFF BELOW;[07] TASK COMPLETED.
